# SDR 2004UALA00241

- Difficulty date: March 16, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 33,435 hours, 12,157 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 43L CORRODED FROM FRAME 58 TO 59.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NESTED ANGLE REPAIR.
